# SDR 45AX022607

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N45AX
- Make and model: Lear 45LEAR
- Aircraft serial: 206
- Aircraft time: 1,858 hours, 1,232 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 331000211
- Part serial: 47798B1
- Condition: False Indication
- Location: Tail Cone
- Part time: 1,858 hours, 1,232 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE BOTTLE GAUGE HAS INACCURATE INDICATION, FOUND TO INDICATE (0) ON PREFLIGHT.  THE BOTTLE WAS REMOVED AND DETERMINED TO BE FULL OF AGENT AND NOTICED ROTATING THE BOTTLE MOVED THE PRESSURE GAUGE.  BY HAND SHAKING THE BOTTLE THE PRESSURE INDICATION WOULD MOVE FROM A (0) INDICATION UP TO 800 PSI.  THE BOTTLE WAS REPLACED WITH AN O/H UNIT.
